# SDR AALA202201319527

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737*
- Aircraft serial: 31242
- Aircraft time: 16,059 hours, 6,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR STUCK. ADJUSTED 1R GIRT BAR HOOKS.
